# SDR CA140425002

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,290 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Diode
- Part number: TJSE20701
- Condition: Burned
- Location: Drag Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED REPLACEMENT OF A RT MLG COMPONENT, A BURNED DIODE WAS OBSERVED IN THE NACELLE.  DIODE 2762-CR4, WDM 27-19-01 SHEET 4, WAS REPLACED, ROLL SPOILER SYS TESTED AND THE ACFT RELEASED FOR SERVICE.
